# SDR SWAA2016062253110

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 35,870 hours, 20,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6970843
- Condition: Detached
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LATCH DETACHED.  R & R LATCH ASSEMBLY IAW MAINTENANCE.
